Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Brown spots on arms. Started after waxing. Prescribed MomateXL. Safe?

Hie I am 20 year old girl, and I have small small brown spots on my arms, this started initially when I started doing waxing, it was not so worse the way it has become now I cant wear sleevles clothes also I have put many creams and consulted a skin specialist she has told me to put momate xl on my arms for 20 days..before going to this doctor I have taken treatment for my skin before also when I stopped my medications it worsend the condition of my arms please can you help me with this problem?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for your query

I assume due to waxing you are having pseudofolliculitis.It is frequently caused by ingrowing hair,meaning that after waxing/shaving or any method of hair removal , the hair grows along the backward direction and creates a inflammation in the surrounding skin.It heals by leaving a dark spot called spot inflammatory hyper pigmentation.
You should take steps to reduce this.The relevant things that can be done are:
Do not wax.Try shaving as a method of hair removal.Do not do a very close shave as well.
You can do permanent methods of hair removal like lasers.
You may continue with the advised medication now.
Certain chemical peels lighten the pigmentation and can be undertaken under the supervision of a dermatologist.
Hope this is helpful.
Take care!

Hope this is helpful.Take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor